# SDR DALA2021032401737

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON FLOOR STRINGER 7.55 LBL, STA 622 AT FWD CARGO COMPARTMENT. (CCD). ( IN REF. TO NRC 00315 AND 01063). CORRECTIVE ACTION: SUMMARY OF NRC 01097: CORROSION LEVEL 2 ON FLOOR STRINGER AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-300 SRM. (1761303)
